# SDR SIMA20150105003

- Difficulty date: January 5, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14534994405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED DUCT BRACKET IS COMPLETELY CRACKED THROUGH 2 INCHES AT FRAME 74 STRINGER 11R.  R & R BLEED DUCT BRACKET AT RT SIDE FRAME 74 & INSTALLED AIR DUCT IAW SRM 51-40-02 & AMM 36-11-09.
